I did IVF they took my eggs June 28th. I developed hyperstimulation. I ended up having a negetive beta results so no pregnancy. Well I have had stomach problems since. Around my belly button burns really bad, nausea, vomitting, weight loss. Went to my family doctor he thinks it is from the medication it caused gastritis. He said IVF meds is like mega dose of hormones. He has ran a ton of blood tests, but they all come back good except my liver enzymes were bad but I have a fatty liver so he said we will check that again in 3 weeks and see where we are. He has done bloodwork for serum gastrin, and pancreas tests, and other bloodwork everything comes back good. He put me on PPI's but I had an allergic reaction so he tried carafate that made me throw up and now he is trying zantac 300mg. Today I am actually feeling pretty good, my belly button burns but mostly now its up in my chest and throat like heartburn or GERD. What do you all think it could be?